Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I turn Extremely red on my face, chest, shoulders, upper arms after taking of alcohol continuously

I turn extremely red on the face, chest, shoulders, upper arms after drinking alcohol back to back nights?
This condition only occurs with drinking, and only on the 2nd or 3rd night in a row of drinking after heavily doing so the night(s) before. After a few drinks, my face will start to turn red. As I continue drinking, my face worsens and gets deep red (although not around my eyes) and spreads to my shoulders and upper arms and I feel hot. There are even red spots on my forearms. 30-40 minutes later, and it will be gone or at least heavily decreased. Please help me with any possible knowledge, I thought this may be Rosacea but it occurs in my whole upper body, not just my face and only with alcohol. I really don't want to stop drinking as it is a big part of my lifestyle on weekends on a college campus that has one of the best downtown bar scenes in the country.
Asked On : Wed, 2 Feb 2011
Answers:  1 Views:  1327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query

I dont think the red spots are because of alcohol. Ethanol toxicity/overdose came into my mind when i read your query. It will cause flushing of face and skin but not spots. I recommend u see a doctor for a round of tests. Please drink conservatively
Have a healthy living
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor